About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 861948, 6 pages
http://dx.doi.org/10.1155/2013/861948
Research Article

Inequalities Similar to Hilbert's Inequality

Department of Mathematics, China Jiliang University, Hangzhou 310018, China

Received 23 June 2013; Accepted 4 August 2013

Academic Editor: Wenchang Sun

Copyright © 2013 Chang-Jian Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, Mass, USA, 1934.
  2. B. G. Pachpatte, “On some new inequalities similar to Hilbert's inequality,” Journal of Mathematical Analysis and Applications, vol. 226, no. 1, pp. 166–179, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. D. Handley, J. J. Koliha, and J. E. Pečarić, “New Hilbert-Pachpatte type integral inequalities,” Journal of Mathematical Analysis and Applications, vol. 257, no. 1, pp. 238–250, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Gao and B. Yang, “On the extended Hilbert's inequality,” Proceedings of the American Mathematical Society, vol. 126, no. 3, pp. 751–759, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Jichang, “On new extensions of Hilbert's integral inequality,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 608–614, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. Yang, “On new generalizations of Hilbert's inequality,” Journal of Mathematical Analysis and Applications, vol. 248, no. 1, pp. 29–40, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. J. Zhao, “On inverses of disperse and continuous Pachpatte's inequalities,” Acta Mathematica Sinica, vol. 46, no. 6, pp. 1111–1116, 2003. View at MathSciNet
  8. C. J. Zhao, “Generalization on two new Hilbert type inequalities,” Journal of Mathematics, vol. 20, no. 4, pp. 413–416, 2000. View at Zentralblatt MATH · View at MathSciNet
  9. C. J. Zhao and L. Debnath, “Some new inverse type Hilbert integral inequalities,” Journal of Mathematical Analysis and Applications, vol. 262, no. 1, pp. 411–418, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. D. Handley, J. J. Koliha, and J. Pečarić, “A Hilbert type inequality,” Tamkang Journal of Mathematics, vol. 31, no. 4, pp. 311–315, 2000. View at Zentralblatt MATH · View at MathSciNet
  11. B. G. Pachpatte, “Inequalities similar to certain extensions of Hilbert's inequality,” Journal of Mathematical Analysis and Applications, vol. 243, no. 2, pp. 217–227, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. F. Beckenbach and R. Bellman, Inequalities, Springer, Berlin, Germany, 1961. View at MathSciNet
  13. C. J. Zhao, J. Pecarić, and G. S. Leng, “Inverses of some new inequalities similar to Hilbert's inequalities,” Taiwanese Journal of Mathematics, vol. 10, no. 3, pp. 699–712, 2006. View at Zentralblatt MATH · View at MathSciNet
  14. S. S. Dragomir and Y.-H. Kim, “Hilbert-Pachpatte type integral inequalities and their improvement,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 16, 2003. View at Zentralblatt MATH · View at MathSciNet
  15. G. A. Anastassiou, “Hilbert-Pachpatte type fractional integral inequalities,” Mathematical and Computer Modelling, vol. 49, no. 7-8, pp. 1539–1550, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Jin and L. Debnath, “On a Hilbert-type linear series operator and its applications,” Journal of Mathematical Analysis and Applications, vol. 371, no. 2, pp. 691–704, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Yang, “A half-discrete Hilbert-type inequality with a non-homogeneous kernel and two variables,” Mediterranean Journal of Mathematics, vol. 10, no. 2, pp. 677–692, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. K. Jichang and L. Debnath, “On Hilbert type inequalities with non-conjugate parameters,” Applied Mathematics Letters, vol. 22, no. 5, pp. 813–818, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Tominaga, “Specht's ratio in the Young inequality,” Scientiae Mathematicae Japonicae, vol. 55, no. 3, pp. 583–588, 2002. View at Zentralblatt MATH · View at MathSciNet